MathSciNet Relay Station
MathSciNet bibliographic data
MR691288 53C35 (53C42)
Sánchez, Cristián U. Regular Riemannian $s$-manifolds of noncompact type. Proc. Amer. Math. Soc. 88 (1983), no. 1, 110–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement